# SDR CALA0400456

- Difficulty date: May 3, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 14,785 hours, 5,252 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 149A761413
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK IN LOWER I/B CHORD AND IN LOWER O/B CHORD ON LEFT W/W AFT SKI JUMP FAIRING.  NEW CHORDS WERE INSTALLED IAW SRM 51-40-02.
